MathSciNet Relay Station
MathSciNet bibliographic data
MR2882947 30D35
Cao, Ting Bin; Yi, Hong Xun Uniqueness theorems for meromorphic functions sharing sets $IM$ on annuli. (Chinese) Acta Math. Sinica (Chin. Ser.) 54 (2011), no. 4, 623–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement